Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: M. Shiota
Title: Geometry of subanalytic and semialgebraic sets
Additional book information: Birkhäuser, Boston, MA, 1997, xii+431 pp., ISBN 0-8176-4000-2, $89.50

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Michel Coste
Affiliation: University of Rennes
Email: coste@univ-rennes1.fr
Journal: Bull. Amer. Math. Soc. 36 (1999), 523-527
DOI: https://doi.org/10.1090/S0273-0979-99-00793-4
Published electronically: July 27, 1999
Review copyright: © Copyright 1999 American Mathematical Society